# SDR IPXA10560304

- Difficulty date: May 9, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1140 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SCREW STRIKE ON FRAME INBD FLANGE AT BS 1140 BETWEEN S-15R AND S-16R.  REMOVED DAMAGE AND INSTALLED RIVOT ON FRAME AT BS 1140 BETWEEN S-15R AND S-16R IAW ER NR 10-2903.
